# SDR 96UAL900827

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154UA
- Make and model: Boeing 747123
- Aircraft serial: 20103
- Engine: Pwa JT9D7A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10EZ2125BE
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE DETECTION FAULT B-LOOP ON NR 3 ENGINE, RECEIVED INTERMITTENT FIRE WARNING.  *S/D*  SUSPECT AIR LEAK AT PNEUMATIC DUCT CLAMP.  REPLACED DUCT CLAMP, ADDITIONALLY REPLACED PRESSURE RELIEF VALVE AS PRECAUTIONARY.
